Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3775
Title: RESTRICTION OF PROJECTIVE GROUP-REPRESENTATIONS TO SUBGROUPS AND CENTRALIZERS
Authors: NAUWELAERTS, Erna 
DELVAUX, Lydia 
Issue Date: 1993
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Source: JOURNAL OF ALGEBRA, 157(1). p. 63-79
Notes: NAUWELAERTS, E, UNIV LIMBURG,LIMBURGS UNIV CENTRUM,DEPT MATH,B-3590 DIEPENBEEK,BELGIUM.
Document URI: http://hdl.handle.net/1942/3775
ISI #: A1993LF29800005
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

WEB OF SCIENCETM
Citations

2
checked on May 14, 2022

Page view(s)

42
checked on Feb 24, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.